RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Accardi, Luigi

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 13

Number of views:
This page:2326
Abstract pages:4115
Full texts:1405
References:422
E-mail: ,

http://www.mathnet.ru/eng/person18509
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/22755

Publications in Math-Net.Ru
2015
1. L. Accardi, I. Ya. Aref'eva, I. V. Volovich, “Fermionic Meixner classes, Lie algebras and quadratic hamiltonians”, Indian J. Pure Appl. Math., 46:4 (2015),  517–538  mathnet  mathscinet  isi  elib  scopus
2011
2. L. Accardi, F. M. Mukhamedov, M. Kh. Saburov, “Uniqueness of Quantum Markov Chains Associated with an $XY$-Model on a Cayley Tree of Order $2$”, Mat. Zametki, 90:2 (2011),  168–182  mathnet  mathscinet; Math. Notes, 90:2 (2011), 162–174  isi  scopus
2009
3. L. Accardi, O. G. Smolyanov, “Generalized Lévy Laplacians and Cesàro means”, Dokl. Akad. Nauk, 424:5 (2009),  583–587  mathnet  mathscinet  elib; Dokl. Math., 79:1 (2009), 90–93  isi  scopus
4. Luigi Accardi, Andreas Boukas, “Quantum Probability, Renormalization and Infinite-Dimensional $*$-Lie Algebras”, SIGMA, 5 (2009), 056, 31 pp.  mathnet  mathscinet  isi  scopus
2002
5. L. Accardi, O. G. Smolyanov, “Lévy–Laplace Operators in Functional Rigged Hilbert Spaces”, Mat. Zametki, 72:1 (2002),  145–150  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 129–134  isi  scopus
2000
6. L. Accardi, M. Skeide, “Hilbert Module Realization of the Square of White Noise and Finite Difference Algebras”, Mat. Zametki, 68:6 (2000),  803–818  mathnet  mathscinet  zmath; Math. Notes, 68:6 (2000), 683–694  isi
7. L. Accardi, T. Khida, V. V. Khtai, “Boson Fock representations of stochastic processes”, Mat. Zametki, 67:1 (2000),  3–14  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 3–11  isi
8. L. Accardi, I. Ya. Aref'eva, I. V. Volovich, “Non-equilibrium Quantum Field Theory and Entangled Commutation Relations”, Tr. Mat. Inst. Steklova, 228 (2000),  116–135  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 228 (2000), 106–125
1998
9. O. G. Smolyanov, L. Accardi, “Extensions of spaces with cylindrical measures and supports of measures determined by the Lévy Laplacian”, Mat. Zametki, 64:4 (1998),  483–492  mathnet  mathscinet  zmath  elib; Math. Notes, 64:4 (1998), 421–428  isi
10. L. Accardi, I. V. Volovich, S. V. Kozyrev, “A new algebra in the stochastic approximation for the model of a particle interacting with a quantum field”, TMF, 116:3 (1998),  401–416  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:3 (1998), 1050–1062  isi
1996
11. L. Accardi, O. G. Smolyanov, M. O. Smolyanova, “Change of variable formulas for infinite-dimensional distributions”, Mat. Zametki, 60:2 (1996),  288–292  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 212–215  isi
1995
12. L. Accardi, “Квантовая теория вероятностей: стохастическое исчисление и условные ожидания”, Tr. Mosk. Mat. Obs., 56 (1995),  303–349  mathnet
1993
13. L. Accardi, P. Rozelli, O. G. Smolyanov, “Brownian motion generated by the Levy Laplacian”, Mat. Zametki, 54:5 (1993),  144–148  mathnet  mathscinet  zmath; Math. Notes, 54:5 (1993), 1174–1177  isi
1975
14. L. Accardi, “The noncommutative Markovian property”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 1–7
1974
15. L. Accardi, “On the space of square roots of measures”, Dokl. Akad. Nauk SSSR, 217:5 (1974),  993–996  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. The problem of polynomial regularity for classical random fields
L. Accardi
Infinite dimensional analysis and mathematical physics
January 20, 2020 18:30
2. Characterization of product states on polynomial algebras in terms of scalar products of $n$-particle vectors
L. Accardi
Steklov Mathematical Institute Seminar
January 16, 2020 16:00   
3. Extensions of quantum mechanics and quantum field theory canonically emerging from the theory of orthogonal polynomials
L. Accardi
International Bogolyubov Conference Problems of Theoretical and Mathematical Physics dedicated to the 110th anniversary of N. N. Bogolyubov's birth
September 10, 2019 10:30   
4. New features of quantum theory emerging from classical probability
L. Accardi
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 12, 2018 15:30   
5. Introduction to the stochastic limit method in the theory of dynamical systems
L. Accardi
New directions in the theory of quantum and complex systems
October 4, 2016 20:00
6. New trends in quantum probability and quantum mechanics
Luigi Accardi
New Trends in Mathematical and Theoretical Physics
October 3, 2016 10:00   
7. Exotic traces, Cesaro theorems and meaning of the exotic Laplacians
L. Accardi
Infinite dimensional analysis and mathematical physics
September 21, 2015 18:30
8. Markov semigroups of stochastic limit type
L. Accardi
Mathematical problems of quantum theory of nanosystems and photosynthesis
September 17, 2015 11:30
9. Stochastic limit approach to non-equilibrium phenomena
L. Accardi
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 2, 2014 11:00
10. Будет объявлено позднее
L. Accardi
Infinite dimensional analysis and mathematical physics
September 29, 2014 18:30
11. $d$-Dimensional orthogonal polynomials, the quantum decomposition of a classical random variable and symmetric interacting Fock spaces over $\mathbb C^d$
L. Accardi
Steklov Mathematical Institute Seminar
September 19, 2013 16:00   
12. Contractions and central extensions of quantum white noise Lie algebras
A. Boukas, L. Accardi
International conference "QP 34 – Quantum Probability and Related Topics"
September 17, 2013 11:30   
13. Nonlinear Gibbs, local KMS and dynamical detailed balance conditions
L. Accardi
International Conference "Irreversibility Problem in Classical and Quantum Dynamical Systems"
December 9, 2011 10:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020